# SDR UPS09M54414

- Difficulty date: January 5, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 289-F1-05 EXISTING REPAIR NOT PER SRM.  REMOVED EXISTING REPAIR TRIPLER AND DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER, TRIPLER IAW UPS EO MD11-5330-31958-A.
